• Laralee's Avatar

    Laralee wrote on lauratreasures's wall

    my mom is 66 and was diagnosed with glioblastoma multiforme stage 4 in December 2011. we have tried Temodar and radiation, after the resection in December, but the tumor came back in April 2012. she had Cyberknife in April and is currently on Avastin every other week. Today she had her first almost clear MRI since December! We are so happy today! This experience has ups and downs so I am taking this as a huge up!!! I am in Valley Center, not far from you.

    1 Comment
    • lauratreasures' Avatar
      lauratreasures

      Yes do we do live close. My dad lives in Valley Center. We see my moms chemotherapy oncoogist on Monday. It has only been a month and all of this doesnt seem real. She will start treatment soon. Her spirits are good and I am researching nutrition for her. Our moms are about the same age, my mom is 65. Congrats on the Mri. I dont look at my mom as a statistic but as my mom. She is either stage 3 or 4.

      over 4 years ago
  • Laralee's Avatar

    Laralee started following

  • Laralee's Avatar

    Laralee wrote on tobeyv's wall

    Are you having any side effects from the Avastin? My mom has laryngitis.

  • Laralee's Avatar
  • Laralee's Avatar

    Laralee asked a questionBrain and Spinal Cord Tumors in Adults

    has anyone lost their voice (laryngitis) with Avastin? Other side effects of Avastin?

    4 answers
    • mitchell1159's Avatar
      mitchell1159

      Avastin affects everyone differently. I was taking the medication for almost a year and only experienced fatigue and neaseau as far as I can tell since I was on other chemo meds at the same time and it is hard to distinguish what caused what. Unfortunately none of them worked so it is onto more radiation and hopefully some clinical trials because my tumors are more aggressive then ever.
      Craig

      over 4 years ago
    • blackcamaros' Avatar
      blackcamaros

      I have not lost my voice, but have become very hoarse. I have had 3 infusions,one every other week, and am scheduled for more. But, at this point in time, the evastin is the only thing keeping me alive, as the temodor is no longer working, and my DR's think I have a Temodar resistant cancer.

      about 4 years ago
    • Lirasgirl33's Avatar
      Lirasgirl33

      Yes I have. It usually only lasts for the first couple of days after infusion. I've also experienced a lot of nasal congestion and drainage. I keep having to blow my nose. I end up with a nosebleed from the blowing. I have to be a little more careful.

      almost 3 years ago
  • Laralee's Avatar

    Laralee shared an experience

    Side Effects (Nausea/Vomiting)